MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA TIBIAL AUGMENT CEMENTED HALF BLOCK RIGHT LATERAL; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA TIBIAL AUGMENT CEMENTED HALF BLOCK RIGHT LATERAL; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bursitis (4832)
Date of Event 10/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 42542008302 - tibia fixed cemented right size h stem extension use required - 64207435.42560313522 - stem extension 3mm offset splined uncemented 22 mm diameter +135 mm length - 64523129.42555807410 - tibial augment cemented half block right medial size gh 10 mm thickness - 64352296.42522801014 - articular surface fixed bearing constrained condylar knee (cck) right 14 mm height use with tibia sizes g, h / revision femur sizes 11, 11+, 13 with l - 64305432.42504607002 - femur cemented standard right size 11 - 64500460.42560313524 - stem extension 3mm offset splined uncemented 24 mm diameter +135 mm length - 64536735 42556807010 - femoral posterior augment cemented size 11, 11+ 10 mm thickness - 64340801 42556807005 - femoral posterior augment cemented size 11, 11+ 5 mm thickness - 64363727 184704 - series a pat w/wr std 31 1 peg - 910590 110034355 - refobacin bc r 1x40 us - 828bad1611.Customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient had underwent a knee surgery and was doing well until experiencing mild pes anserine bursitis 5 years post-op.The patient was given a cortisone injection.No further information has been provided.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6; h10.Bursitis is the inflammation or irritation of the bursae (the fluid filled sac that cushions the joint) and is typically caused by repetitive motion, overuse, and pressure to the bursae.Bursitis is a very common condition that can impact any of the joints and can last for a short duration or years.Symptoms the patient can experience include pain, tenderness, swelling, stiffness, decrease in movement, and/or redness at or around the joint that is involved.Conservative treatment consists of over the counter (otc) medications pain relievers and anti-inflammatories, rest, ice, elevation, and applying pressure wraps.If conservative treatments fail, physical therapy, aspiration, arthroscopy, or steroid injections may be necessary.The complaint indicates that postop bursitis developed and required medical intervention for treatment.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
It was further reported that the patient was given cortisone injections twice.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; b6; d2; g1; g3; g6; h1; h2 the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Root cause of the reported event is not device related.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA TIBIAL AUGMENT CEMENTED HALF BLOCK RIGHT LATERAL
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20579753
Report Number0001822565-2024-03451
Device Sequence Number20856873
Product Code JWH
UDI-Device Identifier00889024557413
UDI-Public(01)00889024557413(17)290331(10)64333017
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42555807210
Device Lot Number64333017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2024
Supplement Date Received by Manufacturer10/31/2024
05/08/2025
05/28/2025
Initial Report FDA Received Date10/31/2024
Supplement Report FDA Received Date11/04/2024
05/21/2025
06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight125 KG
Patient RaceBlack Or African American